# SDR SIMA20161228003

- Difficulty date: December 28, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 33,072 hours, 28,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE SERVICE DOOR CENTER SILL CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. PERFORMED PERMANENT REPAIR ON SERVICE DOOR CENTER SILL IAW ERS-EM-53MR-2501. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
